×

Found 32 Documents (Results 1–32)

100
MathJax

An interpolating inequality for solutions of uniformly elliptic equations. (English) Zbl 1473.35080

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 233-245 (2021).
MSC:  35B45 35J15
PDF BibTeX XML Cite
Full Text: DOI arXiv

Alexandrov, Serrin, Weinberger, Reilly: symmetry and stability by integral identities. (Alexandrov, Serrin, Weinberger, Reilly: simmetry and stability by integral identities.) (English) Zbl 1444.35009

“Bruno Pini” Mathematical Analysis Seminar 2017. Papers from the seminar, University of Bologna, Bologna, Italy, 2017. Bologna: Università di Bologna, Alma Mater Studiorum. 121-141 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification